Pacific Journal of Mathematics

Founded in 1951 by

E.F. Beckenbach (1906-1982) and F. Wolf (1904-1989)

Top downloads over the last seven days

Harmonic analysis on groupoids.Joel J. WestmanVolume 27, Number 3 (1968)
The theory of almost periodic functions in constructive mathematics.James BromVolume 70, Number 1 (1977)
A remark on the isotopy classes of diffeomorphisms of lens spaces.W. C. Hsiang and B. JahrenVolume 109, Number 2 (1983)
Integrals of continuous functions.Mark Finkelstein and Robert WhitleyVolume 67, Number 2 (1976)
Dimension modules.Victor P. Camillo and Julius M. ZelmanowitzVolume 91, Number 2 (1980)
  • ISSN: 0030-8730 (print)
  • Publisher: Pacific Journal of Mathematics, A Non-profit Corporation
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1951--1996
  • Access: All content is open
  • Euclid URL: https://projecteuclid.org/pjm